# SDR 2PEA2002V0017

- Difficulty date: February 18, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N239TA
- Make and model: Boeing 737-25A
- Aircraft serial: 23789
- Aircraft time: 36,855 hours, 32,138 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Component: Fore Flap, Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

-During Q1+Q2 inspection.-RIGHT WING FORE FLAP EXISTING REPAIR FROM WBL227 TO 254 FOUND WITH GOUGE.-Doubler of existing repair replaced IAW SRM 51-10-1, Fig 1, between WBL250 to WBL254, repair accomplished IAW SRM 57-50-4, Fig 1.Note: See Aeroman W/O No. 2002-90/1, VAM100 No.055, SDA No. 239SDA002.
